# SDR 20001207SH011

- Difficulty date: November 27, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Aircraft: N7752X
- Make and model: Cessna 172B
- Aircraft serial: 17248252
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 7A1132
- Part serial: 0004002
- Condition: Failed
- Location: Tail
- Component part number: SHARC7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, ELT WAS FOUND NOT TO MEET FAR 91.207(D).  IT FAILED G-TEST AND WAS MOUNTED IMPROPERLY IN AIRCRAFT.  IT WAS MOUNTED WITH VELCRO AND A DETERIORATED STRAP.  (X)
